Finite Sample Correction Factors for Panel Cointegration Tests

Hlouskova, Jaroslava and Wagner, Martin (2009) Finite Sample Correction Factors for Panel Cointegration Tests. Oxford Bulletin of Economics and Statistics, 71 (6), pp. 851-881.

Full text not available from this repository.
Item Type: Article in Academic Journal
Classification Codes (e.g. JEL): C12, C15, C23
Status: Published
Date Deposited: 26 May 2015 08:18
Last Modified: 01 Apr 2016 14:19
URI: http://irihs.ihs.ac.at/id/eprint/3378

Actions (login required)

View Item View Item